# SDR TWAA0000906

- Difficulty date: January 6, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N110HM
- Make and model: Doug DC-9-83
- Aircraft serial: 49787
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1117 - 1309
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND CABIN CORROSION IN THE CHAIR TRACK AT LBL 22 INCHES, STA 1117 TO 1309.  INSTALLED NEW SEAT TRACK PER MM 53-40-01, PAGE 201.  SPLICED PER SRM 53-05, PAGE 106 FIG 4F.
